# SDR WX0A2021101873853

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 44,673 hours, 30,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 19d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP BROKEN AT 19D. / INSTALLED PHOTOLUMINESCENT STRIP A 19D. REF AMM 33-51-21 PB401. OPS CHECK OKAY."
